A

  • Abdeljalil, Saghe A New Approach to Nonstandard Analysis [Volume 12, Issue 1, 2018, Page 195-254]

  • Afshin, Hamid Reza On Some Properties of the Max Algebra System Over Tensors [Volume 12, Issue 1, 2018, Page 1-14]

  • Aghalary, Rasul The Norm Estimates of Pre-Schwarzian Derivatives of Spirallike Functions and Uniformly Convex $lpha$-spirallike Functions [Volume 12, Issue 1, 2018, Page 89-96]

  • Alihoseini, Hamidreza $(-1)$-Weak Amenability of Second Dual of Real Banach Algebras [Volume 12, Issue 1, 2018, Page 59-88]

  • Alimohammadi, Davood $(-1)$-Weak Amenability of Second Dual of Real Banach Algebras [Volume 12, Issue 1, 2018, Page 59-88]

  • Alimohammady, Mohsen Inequality Problems of Equilibrium Problems with Application [Volume 12, Issue 1, 2018, Page 15-26]

  • Arshad, Muhammad Numerical Reckoning Fixed Points in $CAT(0)$ Spaces [Volume 12, Issue 1, 2018, Page 97-111]

B

  • Biswas, Tanmay On Some Results in the Light of Generalized Relative Ritt Order of Entire Functions Represented by Vector Valued Dirichlet Series [Volume 12, Issue 1, 2018, Page 179-186]

C

  • Chandrasekar, Veerappan On Fuzzy $e$-open Sets, Fuzzy $e$-continuity and Fuzzy $e$-compactness in Intuitionistic Fuzzy Topological Spaces [Volume 12, Issue 1, 2018, Page 131-153]

E

  • Ebadian, Ali Some Properties of Reproducing Kernel Banach and Hilbert Spaces [Volume 12, Issue 1, 2018, Page 167-177]

  • Eleiwis Hashoosh, Ayed Inequality Problems of Equilibrium Problems with Application [Volume 12, Issue 1, 2018, Page 15-26]

F

  • Fozouni, Mohammad On Character Space of the Algebra of BSE-functions [Volume 12, Issue 1, 2018, Page 187-194]

H

  • Haghighifar, Faranak $L^p$-Conjecture on Hypergroups [Volume 12, Issue 1, 2018, Page 121-130]

  • Hashemi Sababe, Saeed Some Properties of Reproducing Kernel Banach and Hilbert Spaces [Volume 12, Issue 1, 2018, Page 167-177]

K

  • Khademloo, Somayeh The Solvability of Concave-Convex Quasilinear Elliptic Systems Involving $p$-Laplacian and Critical Sobolev Exponent [Volume 12, Issue 1, 2018, Page 39-57]

  • Khan, Hikmat Numerical Reckoning Fixed Points in $CAT(0)$ Spaces [Volume 12, Issue 1, 2018, Page 97-111]

  • Khanjany Ghazi, Saeed The Solvability of Concave-Convex Quasilinear Elliptic Systems Involving $p$-Laplacian and Critical Sobolev Exponent [Volume 12, Issue 1, 2018, Page 39-57]

  • Khoddami, Ali Reza A Certain Class of Character Module Homomorphisms on Normed Algebras [Volume 12, Issue 1, 2018, Page 113-120]

  • Kumar Datta, Sanjib On Some Results in the Light of Generalized Relative Ritt Order of Entire Functions Represented by Vector Valued Dirichlet Series [Volume 12, Issue 1, 2018, Page 179-186]

M

  • Mohsen Buite, Haiffa Inequality Problems of Equilibrium Problems with Application [Volume 12, Issue 1, 2018, Page 15-26]

N

  • Najjari, Vadoud On Generators in Archimedean Copulas [Volume 12, Issue 1, 2018, Page 155-166]

O

  • Orouji, Zahra The Norm Estimates of Pre-Schwarzian Derivatives of Spirallike Functions and Uniformly Convex $lpha$-spirallike Functions [Volume 12, Issue 1, 2018, Page 89-96]

R

  • Rajakumar, Somasundaram On Regular Generalized $delta$-closed Sets in Topological Spaces [Volume 12, Issue 1, 2018, Page 27-37]

S

  • Shojaeifard, Ali Reza On Some Properties of the Max Algebra System Over Tensors [Volume 12, Issue 1, 2018, Page 1-14]

  • Sobana, Durairaj On Fuzzy $e$-open Sets, Fuzzy $e$-continuity and Fuzzy $e$-compactness in Intuitionistic Fuzzy Topological Spaces [Volume 12, Issue 1, 2018, Page 131-153]

T

U

  • Ullah, Kifayat Numerical Reckoning Fixed Points in $CAT(0)$ Spaces [Volume 12, Issue 1, 2018, Page 97-111]

V

  • Vadivel, Appachi On Fuzzy $e$-open Sets, Fuzzy $e$-continuity and Fuzzy $e$-compactness in Intuitionistic Fuzzy Topological Spaces [Volume 12, Issue 1, 2018, Page 131-153]